Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 926340, 8 pages
http://dx.doi.org/10.1155/2013/926340
Research Article

On Entire and Meromorphic Functions That Share One Small Function with Their Differential Polynomial

Department of Mathematics, Karnatak University, Dharwad 580003, India

Received 24 September 2012; Accepted 22 December 2012

Academic Editor: Mats Ehrnström

Copyright © 2013 Subhas S. Bhoosnurmath and Smita R. Kabbur. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, China, 1995.
  2. W.-C. Lin and H.-X. Yi, “Uniqueness theorems for meromorphic function,” Indian Journal of Pure and Applied Mathematics, vol. 35, no. 2, pp. 121–132, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Brück, “On entire functions which share one value CM with their first derivative,” Results in Mathematics, vol. 30, no. 1-2, pp. 21–24, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K.-W. Yu, “On entire and meromorphic functions that share small functions with their derivatives,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, article 21, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Liu and Y. Gu, “Uniqueness of meromorphic functions that share one small function with their derivatives,” Kodai Mathematical Journal, vol. 27, no. 3, pp. 272–279, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. Zhang and W. Lü, “Notes on a meromorphic function sharing one small function with its derivative,” Complex Variables and Elliptic Equations, vol. 53, no. 9, pp. 857–867, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. S. Bhoosnurmath and A. J. Patil, “On the growth and value distribution of meromorphic functions and their differential polynomials,” The Journal of the Indian Mathematical Society, vol. 74, no. 3-4, pp. 167–184, 2007. View at Google Scholar · View at MathSciNet
  8. H. X. Yi, “Uniqueness of meromorphic functions and a question of C. C. Yang,” Complex Variables—Theory and Application, vol. 14, no. 1–4, pp. 169–176, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H.-X. Yi, “Uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points,” Complex Variables—Theory and Application, vol. 34, no. 4, pp. 421–436, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. N. Li and L.-Z. Yang, “Meromorphic function that shares one small function with its differential polynomial,” Kyungpook Mathematical Journal, vol. 50, no. 3, pp. 447–454, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet